# SDR 2006FA0000573

- Difficulty date: May 25, 2006
- Submitted: June 9, 2006
- Operation: General aviation
- Aircraft: N5039A
- Make and model: Cessna 172
- Aircraft serial: 28039
- Engine: Cont O300A
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 053100121
- Condition: Cracked
- Location: Rudder
- Part time: 5,752 hours
- Component: Rudder, Cessna
- Component part number: 053100138
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIB, CRACKED AT VERTICAL HINGE LINE JUNCTURE.  STRESS FROM COUNTER WEIGHT AND NORMAL WEAR.  AGE OF THE PART AND THE WIND.  SUBMITTER RECOMMENDS CLOSE INSPECTION AND REPLACEMENT OF PART IF DAMAGED.  (K)
